venlafaxine/mirtazapine - strange sensation of mild electric shock?

View previous topic View next topic Go down

venlafaxine/mirtazapine - strange sensation of mild electric shock?

Post by Guest on Tue Jan 22, 2013 10:37 pm

Hi all,

I have been on a roller coaster with combinations of medications for my depression over the last 6 years and around a year ago i was started my latest concoction of 300mg venlafaxine, 45mg mirtazapine and about 4 months ago changed to 100mg quetiapine for the sleep.

I started getting these strange mild electric shocks going up the back of my neck and into my head around the same time as starting this new medication. I was interested to know if anyone else has experienced this sensation on the combination of venlafaxine/mirtazapine. I have noticed over the last month this sensation getting worse, my mood as of late has not been great but together with this stress levels have also increased not sure if this has some connection.

Anyone else had the same?


Last edited by mentalgoing on Wed Jan 23, 2013 6:37 am; edited 1 time in total (Reason for editing : spelling)

Guest
Guest


Back to top Go down

Re: venlafaxine/mirtazapine - strange sensation of mild electric shock?

Post by snow white on Sun Apr 28, 2013 7:26 am

venlafaxine and mirtazapine a very new drugs to the market. now the biggest problem with that is there has been next to know testing done on these drugs espesially venlafaxine or effexor. basically the general public are the guinie pigs, the pharmasutical companies are pushing all these new drugs through the fda on purpose so they can make money, they really dont care what effects the drugs will have on us, but if you will notice, what ever drug is new there seems to be popularity amongst the drs and its the drug theyll give you.
avatar
snow white

Number of posts : 14
Age : 29
Location : chch
Registration date : 2012-10-07

Back to top Go down

Re: venlafaxine/mirtazapine - strange sensation of mild electric shock?

Post by mad mike on Wed Oct 16, 2013 4:58 am

i used to get it mainly when i was dozing but that was before i was on venlafaxine but i was taking around 75mg quetiapine for sleep then

mad mike

Number of posts : 4
Location : south westland
Registration date : 2013-10-16

Back to top Go down

Re: venlafaxine/mirtazapine - strange sensation of mild electric shock?

Post by escadachic on Sat May 10, 2014 11:03 am

I actually completely know what you are referring to, when you mentioned the strange sensation of mild electric shock. And I have actually met 1 other person who experienced the same. We both thought we were the only people experiencing it, until I mentioned about Venlafaxine making me feel such a sensation and the other person said "oh, so it isn't just me then".

It definitely was the Venlafaxine that was the culprit. As last year I was on Mirtazapine and Venlafaxine combo and didn't experience it. But when in the past I was only on Venlafaxine I did. I also know it's not the Quetiapine, as I am on that now too.
avatar
escadachic

Number of posts : 40
Age : 38
Location : Wellington, New Zealand
Registration date : 2011-02-04

Back to top Go down

Re: venlafaxine/mirtazapine - strange sensation of mild electric shock?

Post by Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum